# SDR CALA2019012500161

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 96,860 hours, 9,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M33405
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130679- B777-33-3-0018, DOOR 3L EMERG LIGHT POWER SUPPLY M33405 BATTERY FOUND CAPACITY LOW. DOOR L3 EMERG LIGHT M33405 BATTERY PACK REPLACED, OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06, DETAIL REFER ATTACH FORM44-0008 ITEM 1 TO ITEM 2 FOR ACCOMPLISHED.
